# SDR SIMA201809264006

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,063 hours, 31,800 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Altimeter
- Condition: Malfunctioned
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL360 STANDBY ALTIMETER INDICATED 450 FT TO 500 FT LOWER THAN CAPTAINS AND F/O'S ALTIMETERS. DIFFERENCE NORMALIZED DURING DESCENT.-C/A-RAR ISIS IAW AMM 34-01-01. FUNCTIONAL CHECKS AND LEAK CHECKS ARE GOOD.
